# SDR SWAA2025010682004

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 11,735 hours, 6,506 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RNAV APPROACH B AUTOPILOT LNAV+ VNAV ENGAGED AT 1500 AGL FLT DIRECTOR BARS DISPLAYED RNAV PATH BUT AIRCRAFT AUTOPILOT COMMANDED 20 DEGREES LEFT BANK AND 5 DEGREES PITCH UP. PILOT REPORTS DISCREPANCY WENT AWAY WHEN DISENGAGED B AUTOPILOT.<[01] FOUND NO FAULTS IN DFCS. PERFORMED SELF TEST OFF FCC B IAW AMM 22-11-33. SELF TEST PASS. PERFORMED OPS CHECK OF ILS IAW AMM 34-31-00. OPS CHECK GOOD. A/C OK FOR SERVICE.
